MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 S-ROM*SLEEVE PRX ZTT, 18B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY IRELAND - 9616671 S-ROM*SLEEVE PRX ZTT, 18B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 52-1483
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation records received.Ligation alleges personal and economic injuries, elevated cobalt and chromium levels, adverse local tissue reaction, pain, loss of mobility, illnesses, pseudotumor, and injuries.No labs were provided for the alleged elevated metal ions.Operative notes stated that there was a large effusion, there was granulomatous inflammation involving the hip capsule.The abductors were alive and viable.There was mild osteolysis around the proximal medial femur.Revision notes stated that the capsule was patulous and expanded.There was corrosion both at the trunnion and adapter sleeve.The acetabular component was easily removed without bone loss.We inspected the outer surface of the acetabular component.There was no bone on growth, only fibrous material present.The previous acetabular component was in poor position and placed with a high hip center.Doi: (b)(6) 2009, dor: (b)(6) 2019, right hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12167175
Report Number1818910-2021-15173
Device Sequence Number3704747
Product Code LPH
UDI-Device Identifier10603295170631
UDI-Public10603295170631
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model Number52-1483
Device Catalogue Number521483
Device Lot Number2832864
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date09/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +6; ASR ACETABULAR CUPS 46; ASR UNI FEMORAL IMPL SIZE 41; S-ROM*SLEEVE PRX ZTT, 18B-SML; SROM*STM ST,30+4L NK,18X13X160; ADAPTER SLEEVE 11/13 +6; ASR ACETABULAR CUPS 46; ASR UNI FEMORAL IMPL SIZE 41; S-ROM*SLEEVE PRX ZTT, 18B-SML; SROM*STM ST,30+4L NK,18X13X160
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR